Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Calf pain, discolored, lumpy, buried ankle. Suggestion?

I've had unbearable pain in my L calf
for @ least ... 2 years! Now my L ankle
( the top of ankle) is extremely painful;
I can't even touch it lightly! Also, it is
so strange looking: discolored, lumpy,
puffy yet when I have touched it, it's
hard under skin!!?! The ankle is " bur-
ied , where it was always protruding...
Iv'e had very boney ankles ally life, or
shall I say ..I used to! Awhile ago, my L
leg( up to my knee) got HUGE!!!!
It looked like it belonged to a "Big"
woman! I do not have ins., & do not
have $ to see a Dr., what do U suggest
to help ease my horrific pain????
Thank you for your time and

Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
these are the symptoms of deep vain should be investigated for coagulation the time you can one pain killer....along with some antibiotic like cefuroxime 500 mg ..two times a day...
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor